Open Access
Translator Disclaimer
June 2013 A Criterion of Sampling Theorems on Banach Function Spaces
Mitsuo IZUKI, Yoshihiro SAWANO
Tokyo J. Math. 36(1): 131-145 (June 2013). DOI: 10.3836/tjm/1374497515

Abstract

In the present paper, we consider sampling theorems on Banach function spaces. Here we obtain a necessary and sufficient condition. For the latter half of the paper, we consider sampling theorems in terms of wavelets.

Citation

Download Citation

Mitsuo IZUKI. Yoshihiro SAWANO. "A Criterion of Sampling Theorems on Banach Function Spaces." Tokyo J. Math. 36 (1) 131 - 145, June 2013. https://doi.org/10.3836/tjm/1374497515

Information

Published: June 2013
First available in Project Euclid: 22 July 2013

zbMATH: 1348.42021
MathSciNet: MR3112379
Digital Object Identifier: 10.3836/tjm/1374497515

Subjects:
Primary: 94A20
Secondary: 41A17 , 42B35

Rights: Copyright © 2013 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.36 • No. 1 • June 2013
Back to Top